# SDR CA000530019

- Difficulty date: May 10, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 7,389 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Rod
- Part number: 321881
- Condition: Stripped
- Location: Fcu
- Component: Fcu, Bendix, NPNZ
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE THREADS BENEATH THE INNER POSITIONING NUT ON THE INTERCONNECT ROD WHICH LINKS THE CUT OF LEVER (QUADRANT POINTER) TO THE MAIN CONTROL SHAFT HAD FAILED. THIS ALLOWED THE FCU CUTOFF LEVER TO MOVE INTO CUTOFF INITIATING AN UNCOMMANDED ENGINE SHUTDOWN.
